Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 258, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 7, 2016, 2:27 PM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2016, 2:27 PM CDT (19:27 UTC)
- Expired
- Sep 7, 2016, 3:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 48 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:45 PM CDT | TSTM WND GST 60 | 1 Ene Sterling, ND | . |
| Sep 7, 2:45 PM CDT | HAIL 1 | Sterling, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423
WUUS53 KBIS 071927
SVRBIS
NDC015-043-072030-
/O.NEW.KBIS.SV.W.0258.160907T1927Z-160907T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT WED SEP 7 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 330 PM CDT
* AT 227 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REGAN TO 6 MILES NORTHEAST OF MENOKEN TO 13 MILES
NORTHWEST OF HAZELTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
REGAN AROUND 235 PM CDT.
WING AROUND 240 PM CDT.
TUTTLE AROUND 305 PM CDT.
STEELE AROUND 310 PM CDT.
ROBINSON AROUND 315 PM CDT.
DAWSON AROUND 320 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MOFFIT...HORSEHEAD LAKE...MCKENZIE...ARENA...LAKE WILLIAMS AND
DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4681 10052 4720 10061 4733 9966 4700 9953
4663 9974 4664 10058
TIME...MOT...LOC 1927Z 232DEG 37KT 4714 10054 4686 10041 4664 10045
HAIL...1.00IN
WIND...60MPH
$$
CJS3 follow-up statements
147
WWUS53 KBIS 071944
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
244 PM CDT WED SEP 7 2016
NDC015-043-072030-
/O.CON.KBIS.SV.W.0258.000000T0000Z-160907T2030Z/
KIDDER ND-BURLEIGH ND-
244 PM CDT WED SEP 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR KIDDER AND EASTERN BURLEIGH COUNTIES...
AT 243 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF WING TO 6 MILES NORTH OF STERLING
TO 10 MILES NORTHWEST OF BRADDOCK...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WING AROUND 250 PM CDT.
TUTTLE AROUND 310 PM CDT.
STEELE AROUND 315 PM CDT.
ROBINSON AND LAKE ISABEL AROUND 320 PM CDT.
DAWSON AROUND 325 PM CDT.
TAPPEN AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MOFFIT...HORSEHEAD LAKE...MCKENZIE...ARENA...LAKE WILLIAMS AND
DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4682 10044 4722 10047 4733 9966 4700 9953
4663 9974 4664 10048
TIME...MOT...LOC 1943Z 236DEG 36KT 4717 10038 4690 10024 4666 10027
HAIL...1.00IN
WIND...60MPH
$$
CJS832
WWUS53 KBIS 071952
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CDT WED SEP 7 2016
NDC015-043-072030-
/O.CON.KBIS.SV.W.0258.000000T0000Z-160907T2030Z/
KIDDER ND-BURLEIGH ND-
252 PM CDT WED SEP 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR KIDDER AND EASTERN BURLEIGH COUNTIES...
AT 252 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF WING TO 7 MILES WEST OF STEELE TO 8
MILES NORTHWEST OF BRADDOCK...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 245 PM CDT...QUARTER SIZE HAIL
WAS REPORTED IN STERLING...AND 60 MPH WIND GUSTS WERE
REPORTED 1 MILE EAST OF STERLING.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
STEELE AROUND 315 PM CDT.
DAWSON AND LAKE ISABEL AROUND 325 PM CDT.
TAPPEN AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MOFFIT...HORSEHEAD LAKE...ARENA...LAKE WILLIAMS AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4683 10039 4723 10040 4733 9966 4700 9953
4663 9974 4664 10048
TIME...MOT...LOC 1951Z 239DEG 39KT 4720 10027 4689 10008 4667 10020
HAIL...1.00IN
WIND...60MPH
$$
CJS188
WWUS53 KBIS 072010
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT WED SEP 7 2016
NDC015-072019-
/O.CAN.KBIS.SV.W.0258.000000T0000Z-160907T2030Z/
BURLEIGH ND-
310 PM CDT WED SEP 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BURLEIGH COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4664 10008 4698 10007 4698 10009 4727 10010
4733 9966 4700 9953 4663 9974
TIME...MOT...LOC 2009Z 237DEG 39KT 4725 10001 4696 9981 4667 10003
$$
NDC043-072030-
/O.CON.KBIS.SV.W.0258.000000T0000Z-160907T2030Z/
KIDDER ND-
310 PM CDT WED SEP 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR KIDDER COUNTY...
AT 309 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF TUTTLE TO 7 MILES NORTHWEST OF DAWSON
TO 7 MILES NORTHEAST OF BRADDOCK...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
DAWSON AND LAKE ISABEL AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE LAKE
WILLIAMS AND HORSEHEAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4664 10008 4698 10007 4698 10009 4727 10010
4733 9966 4700 9953 4663 9974
TIME...MOT...LOC 2009Z 237DEG 39KT 4725 10001 4696 9981 4667 10003
HAIL...1.00IN
WIND...60MPH
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:47 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 7, 12:47 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1247 PM CDT WED SEP 7 2016 .UPDATE... Issued at 1234 PM CDT Wed Sep 7 2016 Two main lines of thunderstorms continue to push east through the state, with the first one stretching through south central ND, and the other one through western ND. Thunderstorms will continue their eastward progression through the day. Models still suggest the possibility for severe over the southern James River Valley into portions of south central ND where instability is enhanced and shear is strong ahead of a progressing trough. UPDATE Issued at 838 AM CDT Wed Sep 7 2016 Convection continues to push into western North Dakota with the main line sliding over the Montana/NoDak border. Parameters are still on tap for severe potential over southern locations, particularly over south central ND into the southern James River Valley. Latest high res guidance continues to show the stronger helicity pushing through these areas mid-day into the mid-afternoon bringing the potential tornadic threat. Minimal changes needed for mid-morning update. UPDATE Issued at 647 AM CDT Wed Sep 7 2016 The 06-10 UTC CAM suites have a good handle on the ongoing convection this morning as expected in a strongly forced environment and will follow their consensus solutions for the remainder of the day. The severe thunderstorm threat in a high shear/low CAPE environment remains unchanged across the south central. The 10 UTC RAP continues its trend of depicting strong low level shear around 25 kts, 0-1 km helicity in excess of 200 m2/s2 and very low LCLs across the south central and James River Valley this afternoon. This draws particular attention to the potential tornadic threat with any organized convection in these areas. && .SHORT TERM...(Today and tonight) Issued at 301 AM CDT Wed Sep 7 2016 Focus in the short term will be on the potential for severe weather south central into the James river valley this afternoon. A well advertised upper level trough will move through the Northern Plains today with a frontal boundary moving west to east across the region. Showers and thunderstorms will move into western North Dakota around 12 UTC and proceed west through the day. The latest short range model solutions bring a line of storms into the Bismarck Mandan area around 17 UTC. This is potentially the time when stronger storms may begin to develop in south central North Dakota and north central South Dakota. Deep layer shear values will be more than enough to support severe storms at this time with values around 40 knots, however CAPE will be minimal. Also with the early onset of storms the chances for severe storms around Bismarck and points south along the Missouri river will be limited. East of Bismarck in the James river valley the later onset of storms will allow for more surface heating, however CAPE values will still remain on the lower side. Shear profiles on the other hand will be more impressive with deep layer shear from 40 to 50 knots and low level shear enough to support a risk of tornadoes. This lines up with the Storm Prediction Center slight risk area. .LONG TERM...(Thursday through Tuesday) Issued at 301 AM CDT Wed Sep 7 2016 Quiet weather expected to start Thursday before the next disturbance pushes into the area bringing chances for showers/storms. Weak ridging develops for the weekend bringing dry conditions through Sunday afternoon. Next fast moving wave comes through Sunday night into Monday bringing precipitation chances. Models are hinting at the first cold airmass of the fall pushing in Monday into Tuesday. Will have to keep an eye on this as if it develops we can expect much cooler temperatures during that period. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1234 PM CDT Wed Sep 7 2016 Numerous to widespread showers and thunderstorms over western ND will move east into central ND at KMOT and KBIS from 18z-21z...and at KJMS from around 20z-24z this afternoon. MVFR/IFR conditions in and around thunderstorms are expected. A few storms could be strong to severe with large hail and damaging winds, especially across south central North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...MM LONG TERM...MM AVIATION...JV
Hazardous weather outlook, Sep 7, 12:51 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1251 PM CDT WED SEP 7 2016 NDZ001>005-009>013-017>023-025-031>033-040>044-081800- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS- 1251 PM CDT WED SEP 7 2016 /1151 AM MDT WED SEP 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS TO WIDESPREAD THUNDERSTORMS WILL CONTINUE TO MOVE EAST THROUGH THE AREA. A STORM OR TWO COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ034>037-045>048-050-051-081800- MORTON-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1251 PM CDT WED SEP 7 2016 /1151 AM MDT WED SEP 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD THUNDERSTORMS WILL CONTINUE TO MOVE EAST THROUGH THE AREA THIS AFTERNOON...WITH SOME POSSIBLY BECOMING SEVERE. DAMAGING WINDS...LARGE HAIL...AND A TORNADO OR TWO ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OCCASIONAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Sep 7, 1:01 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CDT WED SEP 7 2016
NDZ047-048-050-051-071845-
DICKEY ND-MCINTOSH ND-LA MOURE ND-LOGAN ND-
101 PM CDT WED SEP 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DICKEY...
SOUTHEASTERN LOGAN...WESTERN LAMOURE AND EASTERN MCINTOSH COUNTIES
UNTIL 145 PM CDT...
AT 100 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES SOUTH OF GACKLE TO 9 MILES NORTHEAST
OF LONG LAKE. MOVEMENT WAS NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ELLENDALE...EDGELEY...KULM...ADRIAN...JUD...FULLERTON...FORBES...
FREDONIA...MONANGO...BERLIN...MERRICOURT AND NORTONVILLE.
LAT...LON 4594 9913 4648 9925 4663 9892 4663 9853
4595 9838 4593 9847
TIME...MOT...LOC 1800Z 231DEG 35KT 4645 9917 4594 9907
VININGLocal storm report, Sep 7, 1:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 PM CDT WED SEP 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 15 N NEW LEIPZIG 46.59N 101.95W
09/07/2016 E0.75 INCH GRANT ND PUBLIC
A QUONSET WAS ALSO DAMAGED...NO ESTIMATE ON WIND SPEED.
TIME OF EVENT WAS ESTIMATED FROM RADAR.
&&
JJSSpecial weather statement, Sep 7, 1:34 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT WED SEP 7 2016
NDZ034-035-045-046-071930-
EMMONS ND-MORTON ND-BURLEIGH ND-SIOUX ND-
134 PM CDT WED SEP 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURLEIGH...NORTHEASTERN
SIOUX...NORTHWESTERN EMMONS AND EASTERN MORTON COUNTIES UNTIL 230 PM
CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES WEST OF LAKE HARMON TO 8 MILES
WEST OF ST. ANTHONY TO 6 MILES SOUTH OF FLASHER. MOVEMENT WAS
NORTHEAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...HAZELTON...MENOKEN...WING...STERLING...
SOLEN...CANNON BALL...AND REGAN.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4636 10095 4671 10087 4697 10107 4698 10094
4701 10088 4705 10089 4732 10026 4690 10023
4636 10028
TIME...MOT...LOC 1832Z 243DEG 42KT 4695 10117 4660 10108 4636 10127
CJSSpecial weather statement, Sep 7, 1:42 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
142 PM CDT WED SEP 7 2016
NDZ048-051-071930-
DICKEY ND-LA MOURE ND-
142 PM CDT WED SEP 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKEY AND LAMOURE
COUNTIES UNTIL 230 PM CDT...
AT 141 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES WEST OF MONTPELIER TO 5 MILES NORTHEAST
OF ELM LAKE. MOVEMENT WAS EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...EDGELEY...LAMOURE...MARION...ADRIAN...VERONA...
FULLERTON...DICKEY...LUDDEN...GRAND RAPIDS...MONANGO...BERLIN...
GUELPH...MERRICOURT...GLOVER AND NORTONVILLE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH SOME OF THESE
STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9873 4663 9886 4663 9804 4629 9804
4628 9801 4624 9800 4593 9801
TIME...MOT...LOC 1841Z 256DEG 32KT 4666 9877 4595 9864
VININGLocal storm report, Sep 7, 1:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
154 PM CDT WED SEP 7 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 7 NW CARSON 46.49N 101.67W
09/07/2016 E60 MPH GRANT ND PUBLIC
TREE BRANCHES ONE HALF INCH IN DIAMETER WERE
BLOWN OFF TREES. .
&&
KSSpecial weather statement, Sep 7, 2:27 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT WED SEP 7 2016
NDZ048-051-072000-
DICKEY ND-LA MOURE ND-
227 PM CDT WED SEP 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DICKEY AND
EASTERN LAMOURE COUNTIES UNTIL 300 PM CDT...
AT 227 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM MARION TO 6 MILES SOUTHWEST OF VERONA TO 7
MILES WEST OF LUDDEN. MOVEMENT WAS EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...MARION...ADRIAN...VERONA...FULLERTON...
DICKEY...LUDDEN...GRAND RAPIDS...BERLIN...GUELPH AND GLOVER.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4594 9860 4624 9848 4663 9864 4663 9804
4629 9804 4628 9801 4624 9800 4593 9801
TIME...MOT...LOC 1927Z 253DEG 31KT 4662 9829 4628 9815 4598 9828
VININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:42 AM CDT | Special Weather Statement | BIS | Divide | 33 min |
| Sep 7, 9:50 AM CDT | Special Weather Statement | BIS | Burke | 25 min |
| Sep 7, 11:19 AM CDT | Special Weather Statement | BIS | Adams, Hettinger | 41 min |
| Sep 7, 12:03 PM CDT | Special Weather Statement | BIS | Grant | 57 min |
| Sep 7, 12:44 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Sep 7, 1:01 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 44 min |
| Sep 7, 1:34 PM CDT | Special Weather Statement | BIS | Burleigh | 56 min |
| Sep 7, 1:42 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 48 min |
| Sep 7, 2:27 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 33 min |
| Sep 7, 3:16 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 59 min |
| Sep 7, 4:15 PM CDT | Special Weather Statement | BIS | Stutsman | 45 min |
| Sep 7, 4:39 PM CDT | Special Weather Statement | BIS | Dickey | 51 min |
| Sep 7, 5:29 PM CDT | Special Weather Statement | BIS | Dickey | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.